# SDR REXA2025061700660

- Difficulty date: May 21, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 47,073 hours, 36,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703409JP1S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH F.S.280 CROSSBEAM HAS MULTIPLE AREAS OF CORROSION. UPON FURTHER EVALUATION FOUND L/H FS280.00 CROSSBEAM TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS. FABRICATED LOCATED AND DRILLED REPAIR ITEMS -3, -4, -5, -6, -7, -8, -9, -21, -22, -31, -32 IAW BOMBARDIER REO# 670-53-11-579 REV. B, DATED 2013/05/01. ITEMS -3, -4, -5, -6 MADE FROM S6144-17 (CERT ATTACHED), ITEM -8 MADE FROM S6144-32 (CERT ATTACHED), ITEM -9 MADE FROM S6144-14 (CERT ATTACHED), ITEM -7 MADE FROM 2024-T3 0.040"" PO# 5-22986, ITEM -21 & -22 MADE FROM 2024-T3 0.090"" PO# 5-13710, ITEM -31 & -32 MADE FROM 2024-T3 0.063"" PO# 5-58493. REPAIRED FS280.00 CROSSBEAM IAW REO 670-53-11-579 REV. B, DATED 2013/05/01."
